It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-19-2005, 02:22 PM   #1
Inactive
 
Join Date: Oct 2004
Posts: 455
goofyafter2 HB User
Steroid, anybody know?

Ok, so last week I had a steroid shot for my sinus problems (in conjunction with another med). Anyhow my dr said my menst.cycle might get screwed up. Which it has already. My question, can any of this affect my meds? I seem to be sort of angry/depressed and wondered it this could be a cause. Any input appreciated.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Steroid Shot Question zekat Thyroid Disorders 4 03-13-2009 10:50 PM
Epidural steroid injections slotr1 Spinal Cord Disorders 14 08-15-2008 11:08 AM
Steroid Injection adt2j2004 Dental Health 0 01-30-2007 11:12 AM
Decreased bone mass from medical steroid use purple2067 Open to All Other Health Topics 1 08-19-2006 04:46 PM
Steroid Injection Questions. photonut1998 Carpal Tunnel Syndrome 2 03-19-2006 05:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!